High blood pressure and Weight gain - from FDA reports
Weight gain is found among people with High blood pressure, especially for people who are female, 60+ old, take medication Lyrica and have High blood cholesterol. This review analyzes which people have Weight gain with High blood pressure. It is created by eHealthMe based on reports of 4,950 people who have High blood pressure from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 21, 2017
4,950 people who have High Blood Pressure and Weight Gain are studied.
Number of reports submitted per year:
Gender of people who have High Blood Pressure and experience Weight Gain *:
- female: 69.22 %
- male: 30.78 %
Age of people who have High Blood Pressure and experience Weight Gain *:
- 0-1: 0.18 %
- 2-9: 0.16 %
- 10-19: 0.36 %
- 20-29: 0.94 %
- 30-39: 4.12 %
- 40-49: 14.87 %
- 50-59: 27.35 %
- 60+: 51.97 %
Top co-existing conditions for these people *:
- High Blood Cholesterol (1,115 people, 22.53%)
- Depression (653 people, 13.19%)
- Diabetes (619 people, 12.51%)
- Pain (516 people, 10.42%)
- Stress And Anxiety (425 people, 8.59%)
Most common drugs for these people *:
- Lyrica (562 people, 11.35%)
- Lisinopril (425 people, 8.59%)
- Lipitor (366 people, 7.39%)
- Norvasc (359 people, 7.25%)
- Hydrochlorothiazide (358 people, 7.23%)
Top symptoms for these people *:
- Fatigue (933 people, 18.85%)
- Breathing Difficulty (676 people, 13.66%)
- Oedema Peripheral (640 people, 12.93%)
- Drug Ineffective (638 people, 12.89%)
- Pain (580 people, 11.72%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Weight gain and High blood pressure?
- Check symptoms - is your weight gain caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeWeight gain and High blood pressure from FDA and eHealthMe reports
High Blood Pressure
High blood pressure can be treated by Lisinopril, Atenolol, Amlodipine besylate, Hydrochlorothiazide, Metoprolol tartrate (latest reports from 541,323 High blood pressure patients)
Weight gain has been reported by people with depression, rheumatoid arthritis, high blood pressure, pain, multiple sclerosis (latest reports from 128,993 Weight gain patients).
Browse all symptoms of High blood pressurea b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Weight gainWeight gain
Other conditions that could case Weight gainWeight gain
What would happen?
Can you answer these questions?
My blood pressure always used to be on the lower side. I am taking Methadone 7.5mg daily(2.5mg 3 times daily) for chronic pain. Ever since I am on 2.5mg Methdone tablets every 8 hours since nine months, my blood pressure has become very uncontrollable i.e. has been on the higher side.
I have copd. Ive just been put on symbicort. iam also on spiriva respimat. Since I was put on symbicort I notice I have been gaining weight. I am on a strict low carb diet. I eat small meals . I cannot exercise due to my copd. What can I do to try and keep weight off.
You may be interested in these reviews
Hello everyone 😷! New Mexico Norm here . Found this site while on one of my internet explorations. Often thought I needed a way to vent, ask questions (other than a physician) and feel as though there may be a way to get some comfort from others experiences and maybe vice versa. We'll ...
Hi--I'm new here. I have had hypokalemia for a couple of yrs now and my primary care physician just keeps upping my dose of potassium. Finally, I am sick and tired of being sick and tired--complete with the heart palpitations and cramping so badly that from time to time I can't even walk to ...
I was fitted with a pacemaker In NOV, 2015 and began taking Eliquis. Within a year my weight increased by over 40 pounds. Ultimately I was wheeled into the emergency room hardly able to breathe. They gave me a breathalyzer, didn't work. I was put on medication to reduce my water weight ...